American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F70) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Heekyoung Hahn. On tensor third $L$-functions of automorphic representations of $GL_n(\mathbb{A}_F)$. Proc. Amer. Math. Soc. 144 (2016) 5061-5069.
Abstract, references, and article information   
View Article: PDF

[2] Nahid Walji. Matching densities for Galois representations. Proc. Amer. Math. Soc. 144 (2016) 3309-3316.
Abstract, references, and article information   
View Article: PDF

[3] Ariel Pacetti. On the change of root numbers under twisting and applications. Proc. Amer. Math. Soc. 141 (2013) 2615-2628.
Abstract, references, and article information   
View Article: PDF

[4] Hiro-aki Narita, Ameya Pitale and Ralf Schmidt. Irreducibility criteria for local and global representations. Proc. Amer. Math. Soc. 141 (2013) 55-63.
Abstract, references, and article information   
View Article: PDF

[5] Cristina Ballantine and Dan Ciubotaru. Ramanujan bigraphs associated with $SU(3)$ over a $p$-adic field. Proc. Amer. Math. Soc. 139 (2011) 1939-1953. MR 2775370.
Abstract, references, and article information   
View Article: PDF

[6] Goran Muic. On the structure of the space of cusp forms for a semisimple group over a number field. Proc. Amer. Math. Soc. 138 (2010) 3147-3158. MR 2653939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Beth Samuels. On non-uniform Ramanujan complexes. Proc. Amer. Math. Soc. 137 (2009) 2869-2877. MR 2506444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Stephen Devlin and Jason Schultz. Waldspurger's involution and lifting of characters. Proc. Amer. Math. Soc. 135 (2007) 911-919. MR 2262890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] U. K. Anandavardhanan, Anthony C. Kable and R. Tandon. Distinguished representations and poles of twisted tensor $L$-functions. Proc. Amer. Math. Soc. 132 (2004) 2875-2883. MR 2063106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] C. S. Rajan. Refinement of strong multiplicity one for automorphic representations of $GL(n)$ . Proc. Amer. Math. Soc. 128 (2000) 691-700. MR 1707005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Victor Tan. An application of the regularized Siegel-Weil formula on unitary groups to a theta lifting problem. Proc. Amer. Math. Soc. 127 (1999) 2811-2820. MR 1641117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ye Yangbo. Identities of incomplete Kloosterman sums. Proc. Amer. Math. Soc. 127 (1999) 2591-2600. MR 1623001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] David Manderscheid. Quadratic base change for $p$-adic $\mathrm{SL}(2)$ as a theta correspondence I: Occurrence. Proc. Amer. Math. Soc. 127 (1999) 1281-1288. MR 1616649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jeffrey D. Adler. Self-contragredient supercuspidal representations of $\mathrm{GL}_n$. Proc. Amer. Math. Soc. 125 (1997) 2471-2479. MR 1376746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Yuanli Zhang. A reciprocity law for certain Frobenius extensions. Proc. Amer. Math. Soc. 124 (1996) 1643-1648. MR 1350967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] William D. Banks. The Casselman-Shalika formula for a distinguished model . Proc. Amer. Math. Soc. 123 (1995) 681-692. MR 1219718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Stephen Rallis and David Soudry. Analytic continuation of Archimedean Whittaker integrals . Proc. Amer. Math. Soc. 105 (1989) 42-51. MR 929417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Yuval Z. Flicker. Unramified Whittaker functions on the metaplectic group . Proc. Amer. Math. Soc. 101 (1987) 431-435. MR 908643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia